# SDR AALA20020237

- Difficulty date: February 21, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME IS CRACKED AT GALLEY SUPPORT CHANNEL ATTACH ANGLE, FORWARD SIDE OF FRAME 1174 AT LONGERON 6L.  INSTALLED DOUBLER ON FRAME 1174 AT LONGERON 6L PER AARD/OH 53-10-00-30 PAGE 2.  (M)
